MathSciNet Relay Station
MathSciNet bibliographic data
MR934452 (89h:11077) 11R70 (11R18 19C99 19F99)
Kolster, Manfred The structure of the $2$-Sylow subgroup of $K\sb 2({\germ o})$. II. $K$-Theory 1 (1987), no. 5, 467–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement